School of Mathematics
Associate professor
chengboli@tju.edu.cn
Current position: Personal Profile > Academic Achievements > Selected Papers
Hits:
Translation or Not:no
Pre One:5.Chengbo Li. On curvature-type invariants for natural mechanical systems on sub-Riemannian structures associated with a principal G-bundle. INDAM Geometric control theories and sub-Riemannian geometry, 263-285, 2014.
Next One:7.(With Huaying Zhan) A note on sub-Riemannian structures associated with complex Hopf fibrations. Journal of Geometry and physics, 65(1): 1-6,2012.